# SDR ASAA2012091592902

- Difficulty date: September 1, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,351 hours, 5,233 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: H504C
- Part serial: L3917
- Condition: Failed
- Location: Elevator
- Part time: 16,391 hours, 5,243 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING LWMP UPGRADE,  FOUND FAULT IN BITE GRP 49.32.  ELEV POS FAIL- POS SENS -1 MSG 22-11125.  R & R ELEVATOR POSITION SENSOR REF MM 22-11-30-400-801. ELEVATOR POSITION SENSOR ADJUSTMENT AND TEST PASSED REF MM 22-11-30-820-801. OPS NORMAL.
